MathSciNet Relay Station
MathSciNet bibliographic data
MR1487435 (99b:60126) 60J60 (60J15 60J30 60J65)
Carmona, Philippe The mean velocity of a Brownian motion in a random Lévy potential. Ann. Probab. 25 (1997), no. 4, 1774–1788.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement